My 9 year old mini-poodle has had trouble walking especially with back legs for awhile and have tried supplements. She has been on phenobarb for seizures for 6 years and potassium bormide for about two years.She has gooten worst so I took her to her vet - they did blood work to check her phenobarb and potassium bromide levels. The vet said the bromide level was high and suggested I reduce the amount of bromide. I've reduced the bromide amount for 3 days and she seems to be worst not better.(She even seems to be walking to one side at times.) I'm so worried about my"baby" - I can't help but think about a stroke or other neurological problems.
I would scroll down to Animal Health-General on the right of this page and click on it, there will be a section to Ask A Vet, maybe they can help you. Is there any improvement since you reduced the meds?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.